# SDR REXA2021122001157

- Difficulty date: November 13, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341708
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FS 280 BULKHEAD WEB IS CORRODED AT RBL 11 AT WL 72.5 - WL 74.5. CORRECTIVE ACTION:
REMOVED, FABRICATED AND INSTALLED REPLACEMENT WEB & BUTT STRAP IAW CRJ 900 SRM 53-11-10-201-004-A01.
